# SDR DALA2024072907587

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 112,964 hours, 16,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 LOWER RUNNING EMERGENCY LIGHT OUT AT DOOR 1R. CORRECTIVE ACTION: R/R LIGHT ASSY, REF B767 AMM 33-52 (5708700)
